MathSciNet Relay Station
MathSciNet bibliographic data
MR1707519 34K20 (34K60 92D25)
Hofbauer, Josef; So, Joseph W.-H. Diagonal dominance and harmless off-diagonal delays. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2675–2682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement